National Case Conference - December 2018
- A 51-year-old man on methadone maintenance is brought to the ED unresponsive. Examination revealed episodes of desaturation, hypoventilation, and pinpoint pupils, all of which respond to naloxone.
- A 31-year-old woman with a history of substance abuse is found unresponsive and pulseless in a department store near the electronics section. Bystander CPR was initiated and electrical defibrillation was successful in restoring spontaneous circulation.
- A 31-year-old woman states she ingested a large amount of acetaminophen 1-2 hours prior to arrival to the ED. An initial serum APAP, ASA, and ETOH concentration are negative. A repeat APAP concentration obtained 8 hours later is 200 mcg/mL.
Series Moderator: Lewis Nelson, MD, FACMT, Rutgers New Jersey Medical School, Newark, NJ
About The Series: ACMT's National Case Conference (NCC) is a monthly webinar for ACMT members that features interesting cases seen by medical toxicologists nationwide. NCC is an educational endeavor and a quality improvement effort intended to improve patient care. It is not intended to define standard of care. Attempts have been made to ensure HIPAA compliance. All data and information provided in this activity is for informational purposes only. ACMT makes no representations as to accuracy, completeness, currentness, suitability, or validity of the content and will not be liable for any errors or omissions in this information or any losses, injuries, or damages arising from its display or use.
This webinar is for ACMT members only.